# SDR SWAA2023070352136

- Difficulty date: May 25, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 38,108 hours, 23,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR MOP SILL AT STA 328+6; +7.5; & +14.5; WL 208.1; LBL 60.<[01] PART REPLACED ON FAULT TTG8Q00L8VCT;[02] VERIFIED MEASUREMENT TABLE  VERIFIED CORRECTIVE ACTION 1
